PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics
Volume
2012
Article Title
An Iterative Algorithm for the Generalized Reflexive Solution of the Matrix Equations 𝐴𝑋𝐵=𝐸, 𝐶𝑋𝐷=𝐹
List of Authors
  • Feng Yin
  • Guang-Xin Huang
Article ID
492951
Article Type
Research Article
No. of Pages
20 Pages
Corresponding Author
Deqin Chen
Additional Authors

Invoice Details

Invoice Issue Date
13 August 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$